# SDR 4TXA2019120900234

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,245 hours, 9,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 462935
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,898 hours, 3,685 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED DURING ROUTINE MAINTENANCE CHECK
